Monotonic solution of the translation equation
Annales Polonici Mathematici, Tome 43 (1983) no. 3, pp. 253-260
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_43_3_253_260,
author = {A. Gregorczyk and J. Tabor},
title = {Monotonic solution of the translation equation},
journal = {Annales Polonici Mathematici},
pages = {253--260},
year = {1983},
volume = {43},
number = {3},
doi = {10.4064/ap-43-3-253-260},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-43-3-253-260/}
}
TY - JOUR AU - A. Gregorczyk AU - J. Tabor TI - Monotonic solution of the translation equation JO - Annales Polonici Mathematici PY - 1983 SP - 253 EP - 260 VL - 43 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-43-3-253-260/ DO - 10.4064/ap-43-3-253-260 LA - en ID - 10_4064_ap_43_3_253_260 ER -
A. Gregorczyk; J. Tabor. Monotonic solution of the translation equation. Annales Polonici Mathematici, Tome 43 (1983) no. 3, pp. 253-260. doi: 10.4064/ap-43-3-253-260
Cité par Sources :